What are the side effects of taking too much zopiclone?
Taking an overdose of zopiclone or taking alcohol or other CNS depressants with zopiclone may lead to breathing problems and unconsciousness. Some signs of an overdose are clumsiness or unsteadiness, mental or mood changes, severe drowsiness, or unusual tiredness or weakness.
Can zopiclone cause seizures?
Dependency symptoms of severe rebound, severe anxiety, tremor, palpitations, tachycardia, and seizures were observed in some patients after withdrawal.
Can zopiclone cause kidney damage?
Hemodialysis of the severely ill renal patients did not increase the plasma clearance of zopiclone. Finally, only small amounts of drug were found in urine in the three groups. Overall, results allow the conclusion that zopiclone may be safely used in patients with various degrees of renal impairment.
What is the antidote for zolpidem?
Flumazenil may thus be a safe and effective antidote in patients with zolpidem overdosage.
Can you take 15 mg of zopiclone?
A 15mg Zopiclone is NOT recommended as a starting dose. In fact, a 15mg zopiclone dose should only be considered for those with severe or persistent insomnia, and if no response is seen for the lower doses .
Can zopiclone damage the liver?
Zolpidem is a benzodiazepine receptor agonist that is used for the treatment of insomnia. Zolpidem has rarely been implicated in causing serum enzyme elevations and has not been reported to cause clinically apparent liver injury.
Does zolpidem cause weight gain?
No. Weight gain is not a documented side effect of zolfresh. Common side effects of Zolfresh Memory loss Vertigo Vomiting Back pain.
What is sedative poisoning?
Mild sedative-hypnotic toxicity resembles ethanol intoxication. Severe respiratory depression is more likely to occur when a sedative-hypnotic is ingested with other CNS depressants or alcohol. Death from sedative-hypnotics is caused by respiratory arrest.
Can you overdose on zopiclone and diazepam?
Overdoses of temazepam and zopiclone/zolpidem are considerably more likely to result in death than overdoses of diazepam. Practitioners need to exercise caution when prescribing these drugs, especially for individuals who may be at risk of self-harm, and also consider non-pharmacological options.